# SDR SWAA2020010712926

- Difficulty date: January 7, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF UPPER SURFACE AT EDGES HAS CORROSION. / EVALUATED DAMAGE IN AREA ON PANEL #140AF AND FOUND CORROSION IS MORE THAN 20 INCHES OF PANEL; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 PARA 5 B (1). VERIFIED NEW AFT CARGO FOOR PANEL #140AF AS P/N 453A2610-34 A-TAG WN 1185 IAW AIPC 25-52-10-02 PLACED NEW PANEL #140AF ON AFT CARGO PANEL RACK A-TAG WN1185
